# SDR EIAA970086

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Part time: 45,875 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASI - ON APPROACH WITH GEAR EXTENDED, GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  AFTER LANDING, GEAR DOORS WERE CYCLED AND DOOR LIGHT WENT OUT.  COMPLETED A VISUAL INSPECTION OF MAIN LANDING GEAR DOOR LATCH SWITCHES, INSPECTED CONNECTORS AND WIRING C6 AND SWITCHES.  CYCLED GEAR DOORS.  OPERATIONALLY CHECK GOOD.  DOORS LATCH AND LIGHT EXTINGUISHED.  VISUALLY INSPECTED DOOR SKID PADS ON OUTER DOORS, NO DAMAGE LIMITS PRESCRIBED.  COMPLETED INSPECTION AS PER MM 32-60-3.  (M)
